# SDR GTIA010400

- Difficulty date: May 19, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACY - FLT 8055 - AIR RETURN, AFTER TAKEOFF DURING GEAR RETRACTION HAD 'EXTREME' VIBRATION, RECYCLED GEAR WITH NO RESOLVE.  RERIGGED NLG DOOR RT SIDE AND INSTALLED SHIMS IN INBOARD BRACKET.  NLG SWING IAW DC9 MM 32-22-01.   OPS CHECK NORMAL.  NO DEFECTS FOUND AT THIS TIME.  (M)
